# SDR N6WA2024122201

- Difficulty date: December 22, 2024
- Submitted: December 22, 2024
- Operation: Air carrier
- Aircraft: N539GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10230
- Aircraft time: 42,869 hours, 31,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318757S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR KICKPLATE ANGLE, MIDCAP ANGLE, FS310-FS349 CORRODED. REPLACED PAX DOOR KICKPLATE ANGLE AND MIDCAP ANGLE IAW CRJ SRM 51-42-06.
